# SDR DALA2019042982683

- Difficulty date: April 27, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 72,781 hours, 54,336 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FITTING OF SLAT TRACK 9 AT SLAT. SLAT PANEL NBR 3 LH WING WAS REMOVED P/N: 5922533-503 S/N: 09677 PER MD88 AMM 27-80-01 AND NEW SLAT PANEL NBR 3 WITH P/N: 5922533-503 AND S/N: DL67 WAS INSTALLED WITH AMDS 2700-4224- LH -03 JOB#000-0004. (LP1049144)
